# SDR 98ZZZX3595

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Studs
- Condition: Loose
- Location: Compressor
- Part time: 11,510 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, 400 FEET, 80 KNOTS, PILOT REPORTED SEVERALS SHUDDERS, THEN NR 2 ENGINE TOT PEGGED TO THE HIGH SIDE.  SECURED ENGINE, RETURNED TO BASE AND MADE UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED ENGINE DUE TO N1 AND N2 SEIZURE.  SUBMITTER STATED NR 2 COMPRESSOR SCROLL MOUNTING STUDS PULLED OUT.
